Skip to Main content Skip to Navigation


...
hal-00749661v1  Journal articles
Yohann GenzmerEmmanuel Paul. Moduli spaces for topologically quasi-homogeneous functions.
Journal of Singularities, Worldwide Center of Mathematics, LLC, 2016
...
hal-00804668v1  Journal articles
Fabrice GamboaAlexandre JanonThierry KleinAgnès LagnouxClémentine Prieur. Statistical inference for Sobol pick freeze Monte Carlo method
Statistics, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2016, 50 (4), pp.881-902. ⟨10.1080/02331888.2015.1105803⟩
...
hal-00961133v1  Journal articles
Timothy WangRomain JobredeauxMarc PantelPierre-Loïc GarocheEric Féron et al.  Credible Autocoding of Convex Optimization Algorithms
Optimization and Engineering, Springer Verlag, 2016, 17 (4), pp.781-812
...
hal-00978127v1  Journal articles
Kelly BickelStefanie PetermichlBrett D. Wick. Bounds for the Hilbert transform with matrix A2 weights
Journal of Functional Analysis, Elsevier, 2016, 270 (5), pp.1719-1743. ⟨10.1016/j.jfa.2015.12.006⟩
...
hal-01011271v1  Journal articles
Stefan Le CozYvan MartelPierre Raphael. Minimal mass blow up solutions for a double power nonlinear Schrödinger equation
Revista Matemática Iberoamericana, European Mathematical Society, 2016, 32 (3), pp.795-833. ⟨10.4171/rmi/899⟩
...
hal-01014022v1  Journal articles
Thibault EspinasseJean-Michel Loubes. A Kriging procedure for processes indexed by graphs
Statistical Inference for Stochastic Processes, Springer Verlag, 2016, 19 (2), pp.159-173. ⟨10.1007/s11203-015-9128-7⟩
...
hal-01018132v1  Journal articles
Mehdi BadraSylvain ErvedozaSergio Guerrero. Local controllability to trajectories for non-homogeneous incompressible Navier-Stokes equations
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 33 (2), pp.529--574. ⟨10.1016/j.anihpc.2014.11.006⟩
...
hal-01044611v1  Journal articles
Patrick CattiauxJose R. LeónClémentine Prieur. Estimation for stochastic damping Hamiltonian systems under partial observation. III. Diffusion term
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (3), pp.1581-1619. ⟨10.1214/15-AAP1126⟩
...
hal-01061995v1  Journal articles
Philippe LaurençotChristoph Walker. A variational approach to a stationary free boundary problem modeling MEMS
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, 22, pp.417--438
...
hal-01062508v1  Journal articles
Pierre BousquetLorenzo BrascoVesa Julin. Lipschitz regularity for local minimizers of some widely degenerate problems
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2016, 16, ⟨10.2422/2036-2145.201410_006⟩
...
hal-01081754v1  Journal articles
Xavier BressaudMarie-Claire Fournier. CASSE-BRIQUES
Experimental Mathematics, Taylor & Francis, 2016, 25 (4), pp.357-378. ⟨10.1080/10586458.2015.1029600⟩
...
hal-01088162v1  Journal articles
Julien Royer. Mourre's method for a dissipative form perturbation
Journal of Operator Theory, 2016, 16 (2)
...
hal-01089833v1  Journal articles
Ane IzagirreUrtzi AyestaIna Maria Verloop. Sojourn time approximations for a discriminatory-processor-sharing queue
ACM Transactions on Modeling and Performance Evaluation of Computing Systems, ACM, 2016, 1 (1), pp.art n°5. ⟨10.1145/2812807⟩
...
hal-01090676v1  Journal articles
Nicolas CrouseillesGiacomo DimarcoMarie-Hélène Vignal. Multiscale schemes for the BGK-Vlasov-Poisson system in the quasi-neutral and fluid limits. Stability analysis and first order schemes.
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2016, 14 (1), pp.65-95. ⟨10.1137/140991558⟩
...
hal-01101190v1  Journal articles
Peter ImkellerThibaut MastroliaDylan PossamaïAnthony Réveillac. A note on the Malliavin-Sobolev spaces
Statistics and Probability Letters, Elsevier, 2016, 109, pp.45-53. ⟨10.1016/j.spl.2015.08.020⟩
...
hal-01132149v1  Journal articles
Romain SerraDenis ArzelierMioara JoldeşJean-Bernard LasserreAude Rondepierre et al.  Fast and Accurate Computation of Orbital Collision Probability for Short-Term Encounters
Journal of Guidance, Control, and Dynamics, American Institute of Aeronautics and Astronautics, 2016, 39 (5), pp.1009-1021. ⟨10.2514/1.G001353⟩
...
hal-01135079v1  Journal articles
Dominique BakryOlfa Zribi. Curvature dimension bounds on the deltoid model
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, vol. 25 (1), pp.65-90. ⟨10.5802/afst.1487⟩
...
hal-01136395v1  Journal articles
Jérémi Dardé. ITERATED QUASI-REVERSIBILITY METHOD APPLIED TO ELLIPTIC AND PARABOLIC DATA COMPLETION PROBLEMS
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2016, 10, ⟨10.3934/ipi.2016005⟩
...
hal-01152347v1  Journal articles
Pierre DegondFanny DelebecqueDiane Peurichard. Continuum model for linked fibers with alignment interactions
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2016, vol. 26 (2), pp.269-318. ⟨10.1142/S0218202516400030⟩
...
hal-01154864v1  Journal articles
Philippe LaurençotChristoph Walker. ON A THREE-DIMENSIONAL FREE BOUNDARY PROBLEM MODELING ELECTROSTATIC MEMS
Interfaces and Free Boundaries, European Mathematical Society, 2016, 18, pp.393--411
...
hal-00971728v2  Journal articles
Thibaut MastroliaDylan PossamaïAnthony Réveillac. On the Malliavin differentiability of BSDEs
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2016
...
hal-01163925v1  Journal articles
Sandra Ulrich NgueveuChristian ArtiguesPierre Lopez. Scheduling under non-reversible energy sources
Discrete Applied Mathematics, Elsevier, 2016, 208, pp. 98-113
...
hal-01168243v1  Journal articles
Fabrice GamboaJan NagelAlain Rouault. Sum rules via large deviations
Journal of Functional Analysis, Elsevier, 2016, 270 (2), pp.509-559. ⟨10.1016/j.jfa.2015.08.009⟩
...
hal-01171287v1  Journal articles
Dominique BakryXavier Bressaud. Diffusions with polynomial eigenvectors via finite subgroups of O(3)
Annales de la Faculté des Sciences de Toulouse. Mathématiques., Université Paul Sabatier _ Cellule Mathdoc 2016, vol. 25 (2-3), pp.683-721. ⟨10.5802/afst.1508⟩
...
hal-01181623v1  Journal articles
Roxana HessDidier HenrionJean-Bernard LasserreTien Son Pham. Semidefinite approximations of the polynomial abscissa
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (3), pp. 1633-1656
...
hal-01191099v1  Journal articles
Fabien CaubetCarlos ConcaMatías Godoy. On the detection of several obstacles in 2D Stokes flow: topological sensitivity and combination with shape derivatives
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2016, 10 (2), pp.327--367
...
hal-01178614v3  Journal articles
Romain DuboscqAnthony Réveillac. Stochastic regularization effects of semi-martingales on random functions
Journal de Mathématiques Pures et Appliquées, Elsevier, 2016
...
hal-01153062v2  Journal articles
Thomas LaloëRemi Servien. A note on the asymptotic law of the histogram without continuity assumptions
Brazilian Journal of Probability and Statistics, São Paulo, SP : Associação Brasileira de Estatística, 2016, 30 (4), pp.1. ⟨10.1214/15-BJPS294⟩
...
hal-01220807v1  Journal articles
Cécile DaversinChristophe Prud'HommeChristophe Trophime. Full 3D MultiPhysics Model of High Field PolyHelices Magnets
IEEE Transactions on Applied Superconductivity, Institute of Electrical and Electronics Engineers, 2016, 26 (4), pp.1-4. ⟨10.1109/TASC.2016.2516241⟩
...
hal-01105043v3  Journal articles
Christophe BesseMatthias EhrhardtIngrid Lacroix-Violet. Discrete Artificial Boundary Conditions for the Korteweg-de Vries Equation
Numerical Methods for Partial Differential Equations, Wiley, 2016, 35 (5), pp.1455-1484